On Second-Order Quasilinear Equations Admitting Reduction with a Subsequent Parametric Representation of Solutions
Differencialʹnye uravneniâ, Tome 41 (2005) no. 8, pp. 1128-1129
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_8_a15,
author = {V. A. Kuz'minykh},
title = {On {Second-Order} {Quasilinear} {Equations} {Admitting} {Reduction} with a {Subsequent} {Parametric} {Representation} of {Solutions}},
journal = {Differencialʹnye uravneni\^a},
pages = {1128--1129},
year = {2005},
volume = {41},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_8_a15/}
}
TY - JOUR AU - V. A. Kuz'minykh TI - On Second-Order Quasilinear Equations Admitting Reduction with a Subsequent Parametric Representation of Solutions JO - Differencialʹnye uravneniâ PY - 2005 SP - 1128 EP - 1129 VL - 41 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_8_a15/ LA - ru ID - DE_2005_41_8_a15 ER -
V. A. Kuz'minykh. On Second-Order Quasilinear Equations Admitting Reduction with a Subsequent Parametric Representation of Solutions. Differencialʹnye uravneniâ, Tome 41 (2005) no. 8, pp. 1128-1129. http://geodesic.mathdoc.fr/item/DE_2005_41_8_a15/